# SDR SWAA2016011447986

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-7H4
- Aircraft serial: 36971
- Aircraft time: 3,974 hours, 1,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF AFT CARGO, EMER LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
